Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 437-440
http://dx.doi.org/10.1155/S0161171294000621

Generalized common fixed point theorems for a sequence of fuzzy mappings

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Natural Sciences, Pusan National University of Technology, Pusan 608-739, Korea
3Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea

Received 13 November 1992; Revised 6 May 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Lee, G. M. Lee, S. J. Cho, and D. S. Kim, “Generalized common fixed point theorems for a sequence of fuzzy mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 437-440, 1994. doi:10.1155/S0161171294000621